Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted iterated radial operators between different weighted Bergman spaces on the unit ball
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 17
First page: 8288
Last page: 8294
Issue Date: 1-May-2012
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2012.01.052
Abstract: 
The boundedness and compactness of weighted iterated radial operators between different weighted Bergman spaces on the unit ball are characterized here.
Keywords: Boundedness | Compactness | Unit ball | Weighted Bergman space | Weighted iterated radial operator
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

14
checked on Apr 2, 2025

Page view(s)

10
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.